Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Undergoing dialysis for kidney problem. Chronic cough. Done surgery for fistula. Taking ecosprin, lomstal. Cough due to medications?

Hi doctor This is ashwin rao from india. My mom is a kidney patient . Her creatininie level 4.8 and BUN is 72 and she has got chronic cough if she sleeps flat on her bed at night, effect is more after 48 hours after dialysis , we do dialysis on wednesday and saturday.she was operated for fistula care AV and doctor has recommeneded to use ecosprin 75 mg daiuly once in the afternoon.does ecospirin is creating such problem ? please assist . tablets taken apart from ecosprin, amlog 5mg -1-0-0, lanum C 1-0-1,domstal 1-0-1, panram 40mg 1-0-0.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
This does not look to be drug induced. It seems more due to water accumulation in the lungs just before dialysis. You should restrict her oral fluids to the amount that her weight gain between sessions of dialysis is less than 2lt. Also cardiac evaluation by an echocardiography is indicated to check the pumping of her heart. Most importantly restrict the oral salt to less than 2grams per day.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor